# SDR UIEA2021080301686

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,505 hours, 20,153 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2  ENGINE AFT PYLON  FAIRING PANEL SHOWS  SEVERAL FASTENERS  MISSING .( LOCATED & INSTALLED NEW FASTENERS AT #2 ENG. AFT PYLON FAIRING PANELS PER B767-300 AMM 20-11-910-802. )
